# SDR YENA2024012400084

- Difficulty date: January 23, 2024
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N519JB
- Make and model: Airbus A320-232
- Aircraft serial: 01398
- Aircraft time: 85,386 hours, 31,298 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#2133, MCO-SJU. 'INFLIGHT CREW REPORTED A DIRTY SOCK ODOR BELOW 10,000 UNTIL LANDING. NOT NOTICED IN COCKPIT; COMPLIED WITH INFO NOTICE 2017-T015J, SECTION B2. DECONTAMINATION LEVEL A WAS ACCOMPLISHED PER TSM 05-50-00-810-085-B. HEPA FILTERS R/R PER AMM 21-21-41. ENG RUN C/W ON BOTH ENG PER AMM 71-00-00. NO ODORS PRESENT. A/C OK FOR SVC.'
